Branched and folded parametrizations of the sphere

George K. Francis

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)72-76
Number of pages5
JournalBulletin of the American Mathematical Society
Volume80
Issue number1
DOIs
StatePublished - Jan 1974

Fingerprint

Parametrization

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Branched and folded parametrizations of the sphere. / Francis, George K.

In: Bulletin of the American Mathematical Society, Vol. 80, No. 1, 01.1974, p. 72-76.

Research output: Contribution to journalArticle

@article{b5913ac789844e0b8d5fadb638667ffc,
title = "Branched and folded parametrizations of the sphere",
author = "Francis, {George K.}",
year = "1974",
month = "1",
doi = "10.1090/S0002-9904-1974-13357-4",
language = "English (US)",
volume = "80",
pages = "72--76",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Branched and folded parametrizations of the sphere

AU - Francis, George K.

PY - 1974/1

Y1 - 1974/1

UR - http://www.scopus.com/inward/record.url?scp=84968507683&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968507683&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1974-13357-4

DO - 10.1090/S0002-9904-1974-13357-4

M3 - Article

AN - SCOPUS:84968507683

VL - 80

SP - 72

EP - 76

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 1

ER -